# SDR UALA2009081702503

- Difficulty date: August 14, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 38,800 hours, 10,857 cycles
- Engine: Pwa PW4056
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Plate
- Part number: 114T61242
- Condition: Damaged
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING KRUEGER FLAP ROTARY ACTUATOR OUTBOARD SUPPORT PLATE BENT AND CRACKED.  INSTALLED NEW SUPPORT PLATE P/N 114T6124-2.
